# SDR SIMA200608701

- Difficulty date: March 24, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,687 hours, 4,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORROSION AND FABRICATED A FILLER DOUBLER, 2 SHIMS AND PLATE.  REPAIR DONE IAW SRM.  (K)
